# SDR 98ZZZM192

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 172 - BDL-PHL - AFTER T/O AND FLAP RETRACTION, NR 2 SLAT INDICATED INTRANSIT.  FLAPS RETURNED TO 2 DEGREES, NO GREEN SAFE LIGHT.  FLAPS RETURNED TO UP POSITION, NR 2 SLAT INDICATED INTRANSIT AND NR 6 INDICATED DOWN.  FLAPS RETURNED TO UP WITH SAME SLATS INDICATED.  OPERATED FLAPS UP AND DOWN SEVERAL TIMES.  CHECKS SATISFACTORILY.  SUSPECT WEATHER CONDITION, FREEZING RAIN.  A/C OK FOR SERVICE.  NO FURTHER SUBSEQUENT INDICATIONS.
